Alert archive / Colorado / Special Weather Statements in 2023
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 26, 2023, 2:21 PM MDT for Otero County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2023, 2:21 PM MDT (20:21 UTC)
- Expired
- May 26, 2023, 2:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.88 in
- Wind
- 50
County Otero County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 373 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073
WWUS85 KPUB 262021
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Fri May 26 2023
COZ086-088-093-262045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
221 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties through 245
PM MDT...
At 220 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Delhi, or 38 miles west of La Junta, moving north
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3771 10417 3774 10427 3804 10422 3794 10390
TIME...MOT...LOC 2020Z 198DEG 14KT 3778 10420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
$$
PSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 26, 11:25 AM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 26, 11:25 AM MDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1125 AM MDT Fri May 26 2023 .MESOSCALE DISCUSSION... Issued at 1008 AM MDT Fri May 26 2023 Concern is increasing for some large hail along the I-25 corridor. Per SPC HREF guidance and hi res soundings, Left splitting supercells will be favored this afternoon across the fcst area. As of 10 AM this morning, a mesolow was over the Walsenburg area. flow over the region is a bit stronger than past days as the trough to our west moves towards the region. I anticipated convection will develop after 2 pm this vicinity per HREF member guidance with storms moving NNE up along the I-25 corridor. With hodo's favoring left turning storms, large hail may threaten the I-25 corridor cities N of Walsenburg. Hodanish .SHORT TERM...(Today and tonight) Issued at 433 AM MDT Fri May 26 2023 Key Message: 1) Strong to severe storms possible across southeast Colorado this afternoon and evening. Current water vapor imagery and upper air analysis has modest west to southwest flow aloft across the region with flat upper ridging in place across the Southern Rockies into the Southern High Plains, as a broad upper trough continues to dig across West Coast and into the Great Basin. Water vapor imagery is also indicating short wave energy rounding the base of the trough across the southern Great Basin, with increasing south to southwest flow noted across the Desert Southwest and Four Corners at this time. Regional radars indicating a MCS rolling across east central New Mexico with a few showers continuing across eastern Las Animas and southern Baca Counties, along with mid level waa spreading clouds and a few sprinkles across the San Luis Valley and Southeast Mts at this time. For today and tonight, models continue to indicate increasing southwest flow aloft across the Central Rockies, as the Southern Great Basin short wave continues into Southwest Colorado this afternoon, which continues to lift out across Northern Colorado tonight. Deepening lee trough across the plains keeps low level moisture in place with south to southeast low level winds leading to CAPE of 1000-2000 j/kg in place across the plains through the afternoon. Latest higher res models continue to indicate increased uvv associated with the passing wave, along with steep lapse rates and strong solar insolation, to develop isolated to scattered showers and storms over and near the higher terrain through the late morning and afternoon, with storms continuing across the Eastern Mts and I-25 Corridor through the late afternoon and then out across the southeast plains through the evening. There will be potential for storms to strengthen as the move east into the more unstable atmosphere across the I-25 Corridor and southeast plains, with latest CAMs indicating the best shear and potential for severe storms producing hail up to the size of quarters and strong outflow winds up to 60 mph along and north of the Highway 50 Corridor. PWATs remain progged from around 100 to 150 percent of normal keeping the threat of locally heavy rainfall, however, storms will be moving which will help limit the flash flooding threat. Further west, drying within the southwest flow will limit storm coverage and strength. Have keep highs today similar to the past few days, mainly in the 70s across the lower elevations and in the 50s and 60s across the higher terrain. Convection looks to wind down through the late evening, with the potential for a few storms across the far southeast plains once again into early Saturday morning. Skies partially clear through the overnight hours, with stratus once again possible across the plains early Saturday morning. .LONG TERM...(Saturday through Thursday) Issued at 433 AM MDT Fri May 26 2023 Key messages: 1) Daily chance for afternoon and evening showers and thunderstorms for all areas, with the potential for strong to severe thunderstorms across the eastern plains. Saturday and Sunday...Upper trough of low pressure over the West will migrate to the north-northeast across the Great Basin and Intermountain West, rotating pieces of energy across Colorado both days. This upper level dynamic support will tap into abundant llvl moisture to spark stronger storms closer to the eastern border during the late afternoon through evening hours on both Sat and Sun. Convection is expected to fire along the higher terrain as normal by midday, but the stronger storms will be further east where the deeper fuel resides. Model CAPE indicates 1700-2000 j/kg for Sat roughly east of a line from Crowley County to Eastern Las Animas County. On Sunday the CAPE will be right around 2000 j/kg right along the KS/CO border. Bulk shear both days is not very impressive...30-35 kts max. Finally, periods of moderate to heavy rainfall will be possible with any convection, and could present flash flooding concerns across area burn scars. As for high temps, plan on afternoon readings both days in the 70s across the high valleys, and mid 70s to mid 80s for the plains. Monday through Thursday...Very familiar pattern then redevelops over the West Coast for the next work week, with an upper low over CA and southern NV keeping southwest flow aloft across the Four Corners. Meanwhile, deep moisture out of the Gulf will continue to stream north across the Panhandles and into eastern CO, though the extent of how far west the moisture will seep in remains a question. Temperatures are forecast to remain right at seasonal normals, with a daily shot of convection. Moore && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1119 AM MDT Fri May 26 2023 KCOS and KPUB... Strong to severe storms will be possible at KCOS and KPUB from about 20-23 UTC today. Main concern is hail. Additionally, low cigs will be possible towards sunrise lasting into about 15 UTC tomorrow. There is also a non-zero chance of some late night thunder at the two taf sites. Otherwise expect VFR conditions with diurnal wind flow. KALS... expect VFR conditions during the next 24 hours. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, May 26, 11:00 AM MDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Fri May 26 2023 COZ058>089-093>099-271700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Fri May 26 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A few severe thunderstorm are expected this afternoon, especially along the I-25 corridor region, from Walsenburg northward to the Palmer Divide. The primary severe weather threat will be large hail up to the size of golfballs. The greatest threat of severe weather over the I-25 corridor region will be from 2 pm to 6 pm this afternoon. Thunderstorms are expected to develop around the Walsenburg area around 2 pm this afternoon and move quickly north-northeast along the I-25 corridor. Additional storms will also develop along the Wet Mountains and move north-northeast. Thunderstorms will have the potential to affect all of the major population centers along the greater I-25 corridor region, including Pueblo, Canon City and all of the Colorado Springs metropolitan areas. Later this afternoon and evening, scattered thunderstorms will develop across the remainder of the plains, and these storms will be capable of hail up to one inch in diameter and wind gusts to 60 mph. Several late night thunderstorms may be possible over the plains tonight as another disturbance pushes out over the plains during the early morning hours. These storms are not expected to be severe. Thunderstorm activity over the interior mountains will be less today due to drier air moving into the Continental Divide region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe thunderstorms will be possible across southeast Colorado on Saturday, with the main risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue on Saturday. Available moisture slowly decreases from west to east across the region through the Memorial Day Holiday weekend. This will keep daily chances of higher based isolated to scattered afternoon and evening showers and storms over and near the higher terrain. These storms will produce more wind than rain, with the continued threat of cloud to ground lightning. Further east across the far southeast Plains and especially along the eastern border, low level moisture will increase the threat of a few stronger storms producing hail and locally heavy rainfall. As temperatures warm through the Holiday weekend, high and fast flows can be expected across area rivers and streams due to melting snowpack, especially across the eastern San Juan mountains and into the San Luis Valley. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, May 26, 1:27 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Fri May 26 2023
COZ074-087-088-262000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
127 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 200 PM MDT...
At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 12 miles northwest of Trinidad, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aguilar and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3721 10467 3724 10478 3748 10469 3739 10440
TIME...MOT...LOC 1927Z 213DEG 16KT 3726 10471
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 1:42 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
142 PM MDT Fri May 26 2023
COZ088-262015-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
142 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of north central Las
Animas County through 215 PM MDT...
At 142 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Tyrone, or 30 miles north of Trinidad, moving
north at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3755 10435 3758 10443 3775 10438 3768 10420
TIME...MOT...LOC 1942Z 202DEG 9KT 3760 10437
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 1:50 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
150 PM MDT Fri May 26 2023
COZ076-077-262015-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
150 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of central Fremont
County through 215 PM MDT...
At 150 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cotopaxi, or 8 miles northeast of Hayden Pass Burn Scar, moving north
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Texas Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3836 10552 3838 10572 3858 10575 3854 10541
TIME...MOT...LOC 1950Z 187DEG 15KT 3840 10567
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 2:12 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
212 PM MDT Fri May 26 2023
COZ086-262045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
212 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of central Pueblo
County through 245 PM MDT...
At 212 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salt Creek, or 8 miles south of Pueblo, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Salt Creek and Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3813 10460 3811 10467 3828 10476 3829 10454
TIME...MOT...LOC 2012Z 176DEG 12KT 3815 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 2:18 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri May 26 2023
COZ088-094-262045-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
218 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 245 PM MDT...
At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Model, or 19 miles northeast of Trinidad, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3735 10424 3738 10434 3761 10433 3752 10403
TIME...MOT...LOC 2018Z 203DEG 17KT 3739 10430
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 2:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Fri May 26 2023
COZ086-088-093-262045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
221 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties through 245
PM MDT...
At 220 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Delhi, or 38 miles west of La Junta, moving north
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3771 10417 3774 10427 3804 10422 3794 10390
TIME...MOT...LOC 2020Z 198DEG 14KT 3778 10420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| May 25, 6:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 25, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| May 25, 7:05 PM MDT | Special Weather Statement | PUB | Fremont | 40 min |
| May 25, 7:16 PM MDT | Flash Flood Warning | PUB | El Paso | 108 min |
| May 25, 7:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| May 25, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| May 25, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 25, 7:39 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| May 25, 7:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| May 25, 7:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 25, 7:59 PM MDT | Flash Flood Warning | PUB | Fremont | 110 min |
| May 25, 8:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 25, 8:14 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| May 25, 8:20 PM MDT | Special Weather Statement | PUB | Chaffee | 25 min |
| May 26, 12:10 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| May 26, 12:13 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| May 26, 12:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| May 26, 1:21 PM MDT | Special Weather Statement | PUB | Costilla | 24 min |
| May 26, 1:24 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| May 26, 1:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| May 26, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| May 26, 2:12 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 26, 2:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 26, 2:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| May 26, 2:27 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| May 26, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 2:38 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| May 26, 2:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 28 min |
| May 26, 2:56 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| May 26, 3:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| May 26, 3:09 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| May 26, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 27 min |
| May 26, 3:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| May 26, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| May 26, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| May 26, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 26, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 26, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| May 26, 3:47 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| May 26, 3:50 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 26, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| May 26, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 4:07 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| May 26, 4:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| May 26, 4:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| May 26, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| May 26, 4:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 4:59 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 61 min |
Nearby
Special Weather Statements in Colorado, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.